# SDR ASAA1159055

- Difficulty date: February 18, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 168 hours, 64 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE AT FL370 NEAR COAST IN CABIN PRESSURE RATE OF CLIMB BEGAN TO VARY BETWEEN 1000FPM CLIMB AND 500FPM DESENT.  AFTER TWO MINUTES CABIN STABILIZED AT 8000 AND RATE SETTLED.  PERFORMED GROUND TEST BITE PROCEDURE ON NR 1&2 DIGITAL CABIN PRESSURE CONTROLLER AND SYSTEM TEST OK REF FIM TASK 21 31 00 810 801 AND NO 30 DAY HISTORY NOTED A/C OK FOR SERVICE.
